# SDR CA080211001

- Difficulty date: February 7, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 10,906 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2720 · Rudder Control System
- Part: Transducer
- Part number: 1303800033
- Condition: Failed
- Location: Rudder Boost
- Part time: 188 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) THE AC WAS DISPATCHED ON A MEDIVAC FLIGHT AND UPON STARTING THE TAKEOFF ROLL AN UNCOMMANDED RUDDER INPUT WAS FELT BY THE PILOTS. THE AC RETURNED TO THE HANGER WHERE MAINT BEGAN TO TROUBLESHOOT THE PROBLEM. IT WAS DISCOVERED THAT THE LT RUDDER BOOST TRANSDUCER (P/N130-380003-3) FAILED WHICH SIMULATED ENGINE FAILURE AND CAUSED THE RUDDER BOOST SYS TO ACTIVATE. THE TRANSDUCER WAS REPLACED AND THE AC RETURNED TO SERVICE. (TC NR 20080211001)
